Your symptoms could be due to low blood pressure, and there can be a familial tendency to this. If this is indeed the diagnosis, medications exist which can raise the blood pressure. I would suggest seeing a neurologist or a cardiac electrophysiologist, doctors who are used to treating these conditions.
What is your normal BP? Yes, having a constant low BP will make you tired and dizzy. Hope you keep a log of what your blood pressure is morning, noon, and night. This would be helpful information to give to your doctor.
I have a basically normal BP, but there are times my BP crashes. I get very dizzy, Hot and weak. My HR follows my BP crash, both crash.
Have you been to a Cardio. Doctor? If so what does he/she say?
Sure hope you get the answers you are looking for. No one should have to go thru life feeling that bad.
This sounds like a problem I have been having, too. I also have a very low BP, but my symptoms point to an inner ear problem -- sounds like yours might, too, especially considering it gets worse when lying down. Sounds like BPV -- check with your doctor! BPV is relatively easy to cure with some simple manouvers.
I noticed recently that my BP crashes during weightlifting. there is a BP machine in the gym & i take my BP prior to working out (usually 110/65) and then while I am working out it gets as low as 100/50. this causes me to get lightheaded ( i am 6'0, 240 lbs & this is pretty low for a bigger person).
i take Atenolol (25 mg/day) for anxiety. could the atenolol cause my BP to be so low?
does this seem normal?
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.